# SDR AALA20001645

- Difficulty date: September 29, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT CUSP AT STATION 552, 541, 558, 560, AND 580 (INCORPORATES 3 E58  NOTED ON TOP).  REMOVED FACTORY SECTION OF CUSP SHEET FROM STATION 503 TO STATION 598 AND INSTALLED A NEW SHEET (CUSP) PER SRM 51-01.  (M)
